Lancaster EPrints

The mathematics we ought to teach.

Ridgway, J. and Passey, Don (1994) The mathematics we ought to teach. Education Section Review, 18 (1). pp. 2-8. ISSN 0262-4088

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Education Section Review
Subjects: B Philosophy. Psychology. Religion > BF Psychology
L Education > L Education (General)
Departments: Faculty of Arts & Social Sciences > Educational Research
ID Code: 19047
Deposited By: ep_ss_importer
Deposited On: 05 Nov 2008 13:21
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 20:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19047

Actions (login required)

View Item